# SDR NWAA092456303

- Difficulty date: July 6, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 86,240 hours, 11,286 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE CREW NOTICED A VERY STRONG FUEL ODOR IN THE FLIGHT DECK AND CABIN FOR APPROXIMATELY 25 MINUTES.  THE FLIGHT CONTINUED ON TO NRT AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE FUEL LINE FOR THE HORIZONTAL STABILIZER TANK LEAKING AT A T-FITTING AT THE OUTER CAP ABOVE THE CENTER WING FUEL TANK.  THE SYSTEM WAS DEFERRED TO MEL AND FINAL REPAIR IS PENDING.
